# SDR FDEA201909172272

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 7,833 hours, 3,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201410G
- Part serial: 000198
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MAIN FLAP LOWER SURFACE HAS A DENT. REPAIRED RW I/B MAIN FLAP LOWER SURFACE IAW SRM 57-53-01-1A AND 51-70-10-1R AND EA H-  2750-T0349512 FLIGHT CONTROL T0349512 FLIGHT CONTROL-T/E FLAPS - RT INBD MAIN FLAP, LOWER SKIN, DENT, RSC SRM REPAIR TRACKING AND DATA TAG REPLACEMENT.
